# SDR MASA2017092112648

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 7,209 hours, 4,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOWER FWD EMERGENCY SIGN INOPERATIVE.  REPLACED THE POWER SUPPLY.
